gastroenterologist-icon
Acne and gut
I have acne since 7 years ! And my digestion is not good like i have mild constipation and im experiencing weight loss i love 6.5 kg in 9 mnths My doctor told u have nothing just weak liver ...he gave me dabur hepano tonic im feeling bettr but my acne agrevated and having gas issue with sticky substance during defeacation plz answer
18 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

MOST likely cause of ur symptoms can be  Constipation or IBS.  Treatment according to the cause.
Next Steps
high fibre diet. salads green vegetables fruits etc. plenty of fluids.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.